# SDR 2003F00346

- Difficulty date: December 28, 2002
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N727PX
- Make and model: Boeing 727-21
- Aircraft serial: 19261
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: 1060779112
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER RUDDER TRIM TAB BEARINGS WORN.  REMOVED AND REPLACED ROD END BEARINGS IAW MM 27-20-0.  (M)
